RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 7  


Explicit form of the Dirichlet kernel for Walsh series and transformations
M. S. Bespalov
3
Effective solution of the problem of the optimal stability polynomial
A. B. Bogatyrev
27
Ramanujan-type formulae and irrationality measures of some multiples of $\pi$
W. V. Zudilin
51
Stabilization of a solution of the first mixed problem for a quasi-elliptic evolution equation
L. M. Kozhevnikova
67
Homogenization of elasticity problems on periodic composite structures
S. E. Pastukhova
101
Non-rational divisors over non-degenerate $cDV$-points
D. A. Stepanov
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019